# SDR VNAA20240425011

- Difficulty date: February 5, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION ON FLOOR SEAT RAILS, LOCATED BTW FS=581 TO FS=661+32 AND LBL 9'' AND RBL 9''.
